Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 90, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2012, 8:36 PM CDT for Bibb County, Chilton County, Shelby County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 8:36 PM CDT (01:36 UTC)
- Expired
- Mar 31, 2012, 9:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 16 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:55 PM CDT | HAIL 1 | Montevallo, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
884
WUUS54 KBMX 010136
SVRBMX
ALC007-021-117-010215-
/O.NEW.KBMX.SV.W.0090.120401T0136Z-120401T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT SAT MAR 31 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BIBB COUNTY IN ALABAMA...
NORTH CENTRAL CHILTON COUNTY IN ALABAMA...
SOUTHWESTERN SHELBY COUNTY IN ALABAMA...
* UNTIL 915 PM CDT
* AT 832 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAYLENE...
OR NEAR ALABASTER...AND MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTEVALLO...CALERA...JEMISON...MAYLENE...SHELBY COUNTY AIRPORT...
AMERICAN VILLAGE...UNIVERSITY OF MONTEVALLO AND WILTON.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 219 THROUGH 242...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3324 8705 3325 8704 3325 8699 3327 8697
3327 8694 3329 8693 3333 8688 3333 8684
3336 8682 3299 8663 3290 8695
TIME...MOT...LOC 0136Z 348DEG 14KT 3322 8688
$$
GRANTHAM1 follow-up statement
267
WWUS54 KBMX 010157
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT SAT MAR 31 2012
ALC007-021-117-010215-
/O.CON.KBMX.SV.W.0090.000000T0000Z-120401T0215Z/
BIBB AL-CHILTON AL-SHELBY AL-
857 PM CDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHELBY...NORTH CENTRAL CHILTON AND NORTHEASTERN BIBB COUNTIES UNTIL
915 PM CDT...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
UNIVERSITY OF MONTEVALLO...OR NEAR MONTEVALLO...MOVING SOUTH AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
MONTEVALLO...CALERA...JEMISON...UNIVERSITY OF MONTEVALLO...
WILTON...BRIERFIELD IRONWORKS PARK...ASHBY...UNION GROVE AND
MINOOKA PARK.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 234...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3320 8703 3321 8693 3322 8680 3299 8663
3290 8695
TIME...MOT...LOC 0157Z 348DEG 14KT 3313 8691
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:00 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 31, 7:00 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT SAT MAR 31 2012 .UPDATE... AVIATION DISCUSSION. && .AVIATION... 00Z TAF DISCUSSION. TS COMPLEX MOVING SOUTHWARD INTO NORTHERN PORTIONS OF THE AREA THIS EVENING. STORMS HAVE A HISTORY OF PRODUCING SEVERE WEATHER...INCLUDING LARGE HAIL. THESE STORMS WILL AFFECT BHM...ANB...AND EET. STORMS ARE GENERALLY ORIENTED AHEAD OF AND ALONG A BROKEN LINE. HAVE CHOSEN TO USE PREVAILING AND/OR TEMPOS FOR THIS ACTIVITY. WILL MAKE ADJUSTMENTS AS NEEDED...BUT STRONGER STORMS WILL PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...GUSTY WINDS...AND LARGE HAIL. NOT AS CONFIDENT THAT ACTIVITY WILL MAKE IT TO TCL BEFORE DIMINISHING...OR AT LEAST NOT CONTAINING ANY LIGHTNING. HOWEVER...WILL CARRY VCTS FOR SEVERAL HOURS AFTER 04Z. AS CLOUD COVER SHIFTS SOUTHWARD...EXPECT PATCHY FOG TO DEVELOP ACROSS THE NORTHERN TERMINALS. VIS REDUCTIONS WILL DEPEND ON WHETHER HIGH CLOUDS REMAIN ACROSS THE AREA...AND WHETHER WINDS DIMINISH. BUT GIVEN THE WET SURFACE CONDITIONS POST RAINFALL...EXPECT AT LEAST PATCHY FOG WITH MVFR VIS. DO NOT EXPECT RAIN COMPLEX TO AFFECT MGM AND TOI TONIGHT...BUT CLOUD COVER SHOULD SPREAD OVER THE AREA. DEPENDING ON DEPTH OF CLOUD DECK AND HOW LONG CLOUDS REMAIN ACROSS THE AREA...WIDESPREAD FOG DEVELOPMENT COULD BE HAMPERED. THIS AREA DID RECEIVE RAINFALL THIS MORNING..AND PATCHY MVFR FOG REMAINS POSSIBLE. 14 && .SHORT TERM...TONIGHT THROUGH TUESDAY. AN UPPER LEVEL TROF AXIS (COLD POCKET) WILL PASS THROUGH NORTHERN ALABAMA AND GEORGIA THIS EVENING. SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK SOUTHEAST THROUGH THE EARLY EVENING HOURS AND AFFECT MAINLY AREAS NORTH OF I-20...WITH LARGE HAIL BEING THE PRIMARY THREAT. FOG WILL ONCE AGAIN AN ISSUE LATER TONIGHT AND THROUGH EARLY SUNDAY MORNING. THE LOWEST VISIBILITIES WILL LIKELY BE ACROSS EAST ALABAMA WHERE TEMPERATURES ARE FORECAST TO FALL SLIGHTLY BELOW THE AFTERNOON SURFACE DEWPOINTS...CONSIDERED THE CROSSOVER TEMPERATURE. THE UPPER RIDGE BUILDS EASTWARD INTO THE SOUTHEAST STATES SUNDAY AND MONDAY AHEAD OF A DIGGING UPPER TROF OVER THE SOUTHWEST STATES. THIS WILL RESULT IN VERY WARM AFTERNOON TEMPERATURES WITH HIGHS ONCE AGAIN FLIRTING WITH RECORD VALUES. RECORD HIGHS FOR THE MAIN CLIMATE SITES ARE LISTED BELOW. A FEW OF THE MODELS CONTINUE TO SHOW ISOLATED STORMS ACROSS CENTRAL ALABAMA ON SUNDAY. THE MID LEVEL LAPSE RATES ARE NOT AS FAVORABLE ON SUNDAY DUE TO WARMING TEMPERATURES ALOFT...BUT THERE IS LITTLE OR NO CAP...SO AN ISOLATED SEVERE STORM POSSIBLE IN THE AFTERNOON. REMOVED THUNDERSTORMS FOR MONDAY AS TEMPERATURES WARM ENOUGH ALOFT TO PRODUCE A CAPPING INVERSION. .LONG TERM...WEDNESDAY THROUGH SATURDAY. THE CUT-OFF LOW WILL CONTINUE TO TRACK EAST NORTHEAST AND BRING INCREASING CHANCES OF RAIN TO ALABAMA BY WEDNESDAY. THE MODELS NORMALLY HAVE A DIFFICULT TIME WITH THE PROGRESSION OF THESE SYSTEMS AND FORECAST CONFIDENCE REMAINS LOW REGARDING AREAL COVERAGE OF RAIN FOR GIVEN DAY. THE ECMWF MODEL MAINTAINS THE STRENGTH OF THE UPPER LOW WHILE THE GFS WEAKENS THE LOW AND OPENS IT UP INTO A TROF. BOTH SOLUTIONS MAINTAIN SOME RISK OF PRECIPITATION THROUGH FRIDAY...AND NO BIG VARIATIONS IN POPS FROM ONE DAY TO THE NEXT. THE REM ANTS OF THE UPPER LOW SHOULD BE EAST OF AREA BY SATURDAY AND KEPT RAIN OUT OF THE FORECAST. 58/ROSE && .CLIMATE... AN UPPER LEVEL RIDGE SETS UP OVER THE AREA THIS WEEKEND AND WILL TRY TO HOLD FIRM THROUGH AT LEAST TUESDAY. WITH THIS RIDGE IN PLACE SOUTHERLY FLOW AND PLENTY OF SUN WILL ALLOW TEMPERATURES TO WARM UP QUITE A BIT...EVEN APPROACHING RECORD LEVELS. BELOW ARE THE RECORD HIGH TEMPERATURES FOR TODAY THROUGH TUESDAY. WILL ADD MORE DAYS OVER THE NEXT FEW NIGHTS IF ANY FURTHER DAYS FORECAST APPEAR TO BE NEAR RECORDS. SUNDAY APRIL 1 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 86 1974 MONTGOMERY 87 1974 TUSCALOOSA 87 1970/1978 ANNISTON 87 1974 MONDAY APRIL 2 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 85 2006 MONTGOMERY 88 2006 TUSCALOOSA 88 2006 ANNISTON 87 1978 TUESDAY APRIL 3 LOCATIONS RECORD HIGHS YEAR(S) ----------------- ------------ ----------- BIRMINGHAM 87 1999 MONTGOMERY 87 1999 TUSCALOOSA 86 1963 ANNISTON 89 1999 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 54 85 58 86 59 / 30 20 10 10 10 ANNISTON 56 87 60 86 60 / 30 20 10 10 10 BIRMINGHAM 62 87 63 86 63 / 20 20 10 10 10 TUSCALOOSA 60 88 60 87 61 / 20 20 10 10 10 CALERA 60 87 62 85 62 / 20 20 10 10 10 AUBURN 60 85 63 84 63 / 20 20 10 10 10 MONTGOMERY 60 88 61 87 62 / 20 20 10 10 10 TROY 58 86 60 86 60 / 20 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 8:21 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 821 PM CDT SAT MAR 31 2012 ALZ011>015-017>050-020130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 821 PM CDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY MORNING HOURS TONIGHT...MAINLY FOR AREAS WEST OF INTERSTATE 65. THE PRIMARY THREAT FROM ANY SEVERE STORMS ARE LARGE HAIL...WITH DAMAGING STRAIGHT LINE WINDS A SECONDARY THREAT. AREAS OF FOG MAY REDEVELOP ACROSS ALL OF CENTRAL ALABAMA OVERNIGHT...REDUCING VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE NEXT ROUND OF SEVERE THUNDERSTORMS WILL BE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT ACROSS ALL OF CENTRAL ALABAMA. THE HAZARDOUS THREATS INCLUDE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE STORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL ALABAMA BY EARLY THURSDAY. MODELS CONTINUE TO TREND SLOWER WITH THIS SYSTEM SO THERE MAY STILL BE CHANGES AS WE APPROACH THESE DAYS. WE ARE IN THE HEART OF SEVERE WEATHER SEASON...SO PAY SPECIAL ATTENTION TO ADDITIONAL DETAILS AS WE APPROACH THESE POTENTIAL HAZARDOUS DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY TONIGHT AND EARLY NEXT WEEK. 14
In the hours before
Local storm report, Mar 31, 8:07 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 1 S OAK GROVE 33.44N 87.15W
03/31/2012 E1.00 INCH JEFFERSON AL TRAINED SPOTTER
QUARTER SIZE HAIL NEAR OAK GROVE.
&&
GRANTHAMSpecial weather statement, Mar 31, 8:21 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT SAT MAR 31 2012
ALZ025-010145-
SHELBY AL-
821 PM CDT SAT MAR 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
845 PM CDT...
AT 818 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HELENA...MOVING SOUTH AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALABASTER...
MONTEVALLO...
CALERA...
MAYLENE...
SHELBY COUNTY AIRPORT...
&&
LAT...LON 3307 8664 3307 8665 3307 8688 3305 8689
3306 8691 3325 8699 3327 8697 3327 8694
3333 8688 3333 8684 3336 8683 3336 8681
TIME...MOT...LOC 0121Z 338DEG 20KT 3326 8688
GRANTHAMLocal storm report, Mar 31, 8:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
826 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL OAK GROVE 33.46N 87.15W
03/31/2012 E1.25 INCH JEFFERSON AL TRAINED SPOTTER
HALF DOLLAR SIZED HAIL COVERING THE GROUND IN OAK GROVE.
&&
KSUMRALLLocal storm report, Mar 31, 8:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG ALPINE 33.36N 86.22W
03/31/2012 TALLADEGA AL EMERGENCY MNGR
TREE DOWN ON HWY 511 NEAR ROCKHOUSE ROAD. EASTIMATED WIND
SPEED 40 MPH.
&&
KSUMRALLLocal storm report, Mar 31, 8:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND DMG ALPINE 33.36N 86.22W
03/31/2012 TALLADEGA AL EMERGENCY MNGR
TREE DOWN ON HWY 511 NEAR ROCKHOUSE ROAD. ESTIMATED WIND
SPEED 40 MPH.
&&
KSUMRALLLocal storm report, Mar 31, 8:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL MAYLENE 33.20N 86.86W
03/31/2012 E0.25 INCH SHELBY AL TRAINED SPOTTER
PEA SIZED HAIL REPORTED ON HWY 17 NEAR FOX VALLEY.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 47 min |
| Mar 31, 7:15 PM CDT | Special Weather Statement | BMX | Clay, Randolph, Talladega | 45 min |
| Mar 31, 7:23 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 52 min |
| Mar 31, 7:39 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 51 min |
| Mar 31, 7:55 PM CDT | Special Weather Statement | BMX | Chambers, Coosa, Elmore, Lee, Tallapoosa | 50 min |
| Mar 31, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Tuscaloosa | 47 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 46 min |
| Mar 31, 8:21 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Mar 31, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker, Winston | 47 min |
| Mar 31, 8:44 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 106 min |
| Mar 31, 8:59 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Tuscaloosa | 46 min |
| Mar 31, 9:10 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 31, 9:12 PM CDT | Special Weather Statement | BMX | Walker | 48 min |
| Mar 31, 9:39 PM CDT | Special Weather Statement | BMX | Bibb | 51 min |
| Mar 31, 9:56 PM CDT | Special Weather Statement | BMX | Autauga | 49 min |
| Mar 31, 9:57 PM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Mar 31, 10:03 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 42 min |
| Mar 31, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| Mar 31, 11:29 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.